MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B15LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).See facility medwatch number (b)(4).Additional information was requested and the following information was received: how was the procedure completed? torn off piece was retrieved and procedure completed in the normal manner.(b)(4).
 
Event or Problem Description
See user facility medwatch number: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Batch # t93932.Investigation summary the analysis results found that the b15lt device was received with no apparent damage.In addition, a piece plastic was returned inside of a plastic bag.Further analysis the piece of plastic belongs to the duckbill.The tyvek was also returned along with the instrument.A leak test was performed, and the device was noted to leak without the test probe inserted through the device.No conclusion could be reached as to what might have caused the reported event.The reported complaint was confirmed.A manufacturing record evaluation was performed for the finished device batch number and no non-conformances were identified.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8997485
Report Number3005075853-2019-21916
Device Sequence Number11352917
Product Code GCJ
UDI-Device Identifier10705036001201
UDI-Public10705036001201
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/16/2024
Device Catalogue NumberB15LT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/18/2019
Patient Sequence Number1
Patient Age63 YR